# SDR VNAA202402050007

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Panel Fs1162.00-
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FUSELAGE SKIN, SETTLEMENT AREA OF LEFT VENTRAL FIN FAIRING BTW FS 1162.00 TO REAR SPAR DATUM STABILIZER 55% BTW STGR 20LH TO STGR 21 LH. CORRECTIVE ACTION:  FUSELAGE SKIN, SETTLEMENT AREA OF LEFT VENTRAL FIN FAIRING BTW FS 1162.00 TO REAR SPAR DATUM STABILIZER 55% BTW STGR 20LH TO STGR 21 LH WAS REPAIRED PER REO 690-53-00-548-REV.--.
